# SDR SWIA202157352

- Difficulty date: March 7, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 533 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINED BRACKET AT FS533 BETWEEN STR26L AND STR27 HAS SEVERAL AREAS OF CORROSION. (MARKED)   (C-CHECK RO 4/3/2021)    REMOVED CORROSION ON THE MACHINED BRACKET ATFS533 BETWEEN STR 26L AND 27 REF CRJ 700 SRM 700 51-21-06-001-001-A01. EVALUATED AND FOUND TO BE OUT OF LIMITS WITH 100% MATERIAL LOSS. REMOVED CORRODED MACHINE BRACKET AND INSTALLED NEW MACHINE BRACKET PN:SH670-33389-1 REF CRJ 700 SRM 51-42-21-001-001-A01, SRM 51-45-00-001-001-A01 AND DWG SH670-33389 REV NC. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
